I wonder if you are being treated by a GP or specialist psychiatrist ( the later would be preferable when dealing with these drugs ) and what the diagnosis was. Serdep is a trade name for the antidepressant Sertraline ; Dopaquel is a trade name for the drug Quetiapine, used to treat Bipolar Disorder, an sometimes depression ; and Normison is a trade name for the sedative-tranquilizer Temazapam, which is used to treat insomnia, and should usually only be used for 2 to 4 weeks, as there is a risk of developing dependence on this drug.
One doesn't usually develop tolerance to the first two drugs. I wonder what symptoms you had when these were prescribed and when you began taking them, and whether they were effective at that time. Sometimes the diagnosis of a bipolar disorder is clear, but made at a time when you are not actively ill with an episode ; such drugs may be started, and then later when a major episode starts, one might only then find that they are not proving really effective in controlling it. Bipolar disorder is episodic, causing real problems at times, and not at others.
But generally, if they start working well, they don't just stop working. Occasionally, their actions may be interfered with if one starts drinking significant amounts of alcohol.
Sedative-hypnotics like Normison are different. When we sat a person can become dependent on them, this means that we may indeed become tolerant to their effects, to feel we need to take higher doses to get the same effect, and to feel bad when we don't get them, which can develop into addiction.
I think you need to discuss this with your doctor as the increasing mood swings you describe are unexpected and surely need prompt attention, re-assessment, and a revised treatment plan.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.